Alert archive / Michigan / Freeze Warnings in 2012
Freeze Warning 2, NWS Detroit, MI
NWS Detroit, MI issued this freeze warning at Mar 26, 2012, 10:26 AM EDT for 17 counties in Michigan. It took effect at Mar 26, 2012, 11:00 PM EDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2012, 10:26 AM EDT (14:26 UTC)
- In effect from
- Mar 26, 2012, 11:00 PM EDT
- Expired
- Mar 27, 2012, 9:48 AM EDT
- In force
- 11 hr
- Issued by
- NWS Detroit, MI
Counties Bay County, MI, Genesee County, MI, Huron County, MI, Lapeer County, MI, Lenawee County, MI, Livingston County, MI, Macomb County, MI, Midland County, MI, Monroe County, MI, Oakland County, MI, Saginaw County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI, Washtenaw County, MI, Wayne County, MI
The radar
The Detroit radar (KDTX), 26 km from the middle of the area, began a volume at 14:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 2.4 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 718 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -246 m²/s²
- 0-3 km storm-relative helicity
- -79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
725 WWUS73 KDTX 261426 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1026 AM EDT MON MAR 26 2012 ...TEMPERATURES DROPPING INTO THE 20S TONIGHT... .CLEAR SKIES AND LIGHT WINDS WILL LEAD TO EVEN COLDER TEMPERATURES TONIGHT AS LOW TEMPERATURES DIP DOWN INTO THE 20S. THIS WILL LIKELY LEAD TO A KILLING FREEZE FOR THE PLANTS THAT HAVE SPROUTED ACROSS SOUTHEAST MICHIGAN. MIZ047>049-053>055-270800- /O.EXP.KDTX.FZ.W.0001.000000T0000Z-120326T1400Z/ /O.UPG.KDTX.FZ.A.0002.120327T0200Z-120327T1300Z/ /O.NEW.KDTX.FZ.W.0002.120327T0300Z-120327T1400Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY 1026 AM EDT MON MAR 26 2012 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT TUESDAY... ...FREEZE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT TUESDAY. THE FREEZE WARNING IS NO LONGER IN EFFECT. THE FREEZE WATCH IS NO LONGER IN EFFECT. HAZARDOUS WEATHER... * TEMPERATURES FALLING INTO THE 20S LATE TONIGHT AND EARLY TUESDAY MORNING. IMPACTS... * NEWLY BUDDED PLANTS SUSCEPTIBLE TO A KILLING FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MIZ060>063-068>070-270800- /O.EXP.KDTX.FR.Y.0001.000000T0000Z-120326T1400Z/ /O.UPG.KDTX.FZ.A.0002.120327T0200Z-120327T1300Z/ /O.NEW.KDTX.FZ.W.0002.120327T0300Z-120327T1400Z/ SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB- INCLUDING THE CITIES OF...OWOSSO...FLINT...LAPEER...PORT HURON... HOWELL...PONTIAC...WARREN 1026 AM EDT MON MAR 26 2012 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT TUESDAY... ...FROST ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT TUESDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES FALLING INTO THE 20S LATE TONIGHT AND EARLY TUESDAY MORNING. IMPACTS... * NEWLY BUDDED PLANTS SUSCEPTIBLE TO A KILLING FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MIZ075-076-082-083-270800- /O.UPG.KDTX.FZ.A.0002.120327T0200Z-120327T1300Z/ /O.NEW.KDTX.FZ.W.0002.120327T0300Z-120327T1400Z/ WASHTENAW-WAYNE-LENAWEE-MONROE- INCLUDING THE CITIES OF...ANN ARBOR...DETROIT...ADRIAN...MONROE 1026 AM EDT MON MAR 26 2012 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES FALLING INTO THE MID TO UPPER 20S LATE TONIGHT AND EARLY TUESDAY MORNING. IMPACTS... * NEWLY BUDDED PLANTS SUSCEPTIBLE TO A KILLING FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ SF
2 follow-up statements
766 WWUS73 KDTX 270743 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 343 AM EDT TUE MAR 27 2012 ...COLD TEMPERATURES IN THE 20S THIS MORNING... .CLEAR SKIES AND LIGHT WINDS HAVE LED TO LOW TEMPERATURES DIPPING DOWN INTO THE 20S THIS MORNING. THIS WILL LIKELY LEAD TO A KILLING FREEZE FOR THE PLANTS THAT HAVE SPROUTED ACROSS SOUTHEAST MICHIGAN. MIZ047>049-053>055-060>063-068>070-075-076-082-083-271400- /O.CON.KDTX.FZ.W.0002.000000T0000Z-120327T1400Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 343 AM EDT TUE MAR 27 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... HAZARDOUS WEATHER... * TEMPERATURES IN THE 20S EARLY THIS MORNING. IMPACTS... * NEWLY BUDDED PLANTS SUSCEPTIBLE TO A KILLING FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KURIMSKI
472 WWUS73 KDTX 271348 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 948 AM EDT TUE MAR 27 2012 ...FREEZE THREAT ENDING THIS MORNING... .CLEAR SKIES AND LIGHT WINDS ALLOWED TEMPERATURES TO FALL WELL BELOW FREEZING OVER A WIDE AREA LAST NIGHT AND EARLY THIS MORNING, POSING THE THREAT OF A KILLING FREEZE FOR MANY VEGETATION TYPES THAT SPROUTED DURING THE RECENT PERIOD OF SUMMER-LIKE WARMTH. TEMPERATURES ACROSS THE AREA HAVE ALREADY RISEN TO NEAR FREEZING AND WILL CONTINUE TO RISE THROUGH THE 30S OVER THE NEXT COUPLE OF HOURS. MIZ047>049-053>055-060>063-068>070-075-076-082-083-271500- /O.CAN.KDTX.FZ.W.0002.000000T0000Z-120327T1400Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 948 AM EDT TUE MAR 27 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE FREEZE WARNING. HAZARDOUS WEATHER... * TEMPERATURES WILL CONTINUE TO RISE ABOVE FREEZING THIS MORNING IMPACTS... * LOW TEMPERATURES IN THE LOW TO MID 20S WERE OBSERVED NORTH OF THE M59 CORRIDOR THIS MORNING, WITH TEMPERATURES IN THE UPPER 20S TO AROUND 30 FURTHER SOUTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... * FOR MORE INFORMATION VISIT HTTP://GO.USA.GOV/RR8. && $$ JVC
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this freeze warning went out at Mar 26, 7:22 AM EDT, 3 hours 4 minutes earlier.
Area forecast discussion, Mar 26, 7:22 AM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
722 AM EDT MON MAR 26 2012
.UPDATE...
DESPITE CLOUDS STREAMING IN FROM LAKE HURON TEMPERATURES HAVE
FALLEN TO AROUND 30 ACROSS THE NORTH WHERE THE FREEZE WARNING IS
IN EFFECT WITH TEMPERATURES IN THE LOWER 30S ACROSS THE FROST
ADVISORY AREA. DESPITE THESE COLD TEMPERATURES WINDS HAVE KEPT
MOST PLANTS FROM EXPERIENCING A FROST OR FREEZE OVERNIGHT. AN
OBSERVER IN SAGINAW REPORTED TEMPERATURES IN THE UPPER 20S WITH NO
FROST AND FLEXIBLE PLANTS...INDICATING A FREEZE HAS NOT YET
OCCURRED. HOWEVER THESE WINDS ARE NOT EXPECTED TONIGHT...THEREFORE
PRECAUTIONS SHOULD STILL BE MADE DURING THE OVERNIGHT HOURS WITH
LOWS EXPECTED TO BE SOLIDLY IN THE 20S.
REGARDING THE CLOUDS STREAMING IN FROM THE LAKE...MODELS HAVE NOT
PICKED UP ON THESE CLOUDS VERY WELL. EXPECT THESE CLOUDS TO
DISSIPATE DURING THE MORNING HOURS AS THE GRADIENT DECREASES AND
THE AMOUNT OF MOISTURE BEING PICKED UP FROM LAKE HURON ALSO
DECREASES. WORST CASE SCENARIO THESE CLOUDS SHOULD DISSIPATE BY
THE AFTERNOON AS WINDS TURN EASTERLY...ENDING THE FLOW OFF LAKE
HURON.
&&
.AVIATION...ISSUED 659 AM EDT MON MAR 26 2012
//DISCUSSION...
STRONG HIGH PRESSURE WILL TRACK TO THE NORTH OF THE STATE TODAY.
COLD AND DRY AIR ADVECTION WILL PERSIST THROUGH THE MORNING AS THIS
HIGH APPROACHES...WHICH WILL BRING A FEED OF MOISTURE OFF LAKE HURON
AND A DECK OF MVFR CLOUDS TO THE TAF SITES. NONE OF THE MODELS HAVE
A GOOD HANDLE ON THIS CURRENT SCENARIO...SO IT IS DIFFICULT TO
PREDICT WHAT THESE CLOUDS WILL DO DURING THE MORNING HOURS. CURRENT
THINKING IS THESE CLOUDS WILL DISSIPATE AS WINDS DECREASE LATER THIS
MORNING...AS THE FLOW OFF LAKE HURON WEAKENS. HOWEVER THERE IS THE
POSSIBILITY THESE CLOUDS COULD LINGER INTO THE EARLY AFTERNOON
HOURS. THE FLOW WILL BECOME SOUTHEAST TONIGHT...ENDING THE FEED OF
MOISTURE OFF LAKE HURON. SKIES SHOULD BE MOSTLY CLEAR TONIGHT WITH
LIGHT EASTERLY WINDS BECOMING SOUTHEAST.
//DTW THRESHOLD THREATS...
* HIGH CONFIDENCE IN CEILINGE BELOW 5000 FT THIS MORNING.
&&
.PREV DISCUSSION...ISSUED 343 AM EDT MON MAR 26 2012
SHORT TERM...TODAY AND TONIGHT
TEMPERATURES CONTINUE TO STEADILY DROP ACROSS SOUTHEAST MICHIGAN AS
MUCH COLDER AIR ADVECTS INTO THE AREA BEHIND A DRY COLD FRONT MAKING
ITS WAY THROUGH THE CENTRAL GREAT LAKES. THE CURRENT FROST/FREEZE
HEADLINES LOOK GOOD FOR THE NORTHERN 2/3RDS OF THE CWA THIS MORNING
WITH TEMPERATURES MAKING A STEADY MARCH INTO THE LOW 30S ACROSS THE
NORTHERN THUMB AND SAGINAW VALLEY WITH MID TO UPPER 30S PREVALENT
ACROSS THE M-59 AND INTERSTATE 69 CORRIDOR. HOWEVER FURTHER SOUTH
ALONG AND SOUTH OF THE INTERSTATE 94 CORRIDOR TEMPERATURES ARE STILL
IN THE MIDDLE 40S ACROSS MANY LOCATIONS. THEREFORE WILL CANCEL THE
FROST ADVISORY ACROSS THE SOUTHERN TWO TIERS OF COUNTIES AS DIPPING
INTO THE LOW 30S IS APPEARING TO BE A DISTANT POSSIBILITY AT THIS
POINT.
TEMPERATURES WILL NOT REBOUND MUCH TODAY DESPITE ABUNDANT SUNSHINE
AS 850 MB TEMPERATURES DROP INTO THE SINGLE DIGITS BELOW ZERO.
DESPITE A FAIRLY DEEP MIXED LAYER TO 850 MB...THESE COOL
TEMPERATURES ONLY YIELD HIGH TEMPERATURES IN THE UPPER 30S ACROSS
THE NORTHERN AND EASTERN THUMB...WITH LOW TO MID 40S ACROSS MUCH OF
THE REST OF THE CWA THIS AFTERNOON. THESE COOL READINGS WILL PUT AN
END TO AN IMPRESSIVE STREAK OF HIGH TEMPERATURES AT OR ABOVE 60
DEGREES ACROSS MANY LOCATIONS WHICH HAVE SEEN THESE WARM READINGS
FOR 15 STRAIGHT DAYS...WHICH IS A NEW RECORD FOR THE MONTH OF MARCH
AND IS UNPRECEDENTED ACROSS LOCATIONS WITH RECORDS GOING ALL THE WAY
BACK INTO THE LATE 1800S.
AFTER A FAIRLY CHILLY DAY FREEZING TEMPERATURES WILL AGAIN BECOME A
CONCERN OVERNIGHT WITH MOSTLY CLEAR SKIES AND LIGHT WINDS ALLOWING
FOR ABUNDANT RADIATIONAL COOLING. THESE CONDITIONS SHOULD ALLOW LOW
TEMPERATURES TO DIP INTO THE MIDDLE TO UPPER 20S ACROSS SOUTHEAST
MICHIGAN TONIGHT...BRINGING A KILLING FREEZE TO MANY OF THE PLANTS
THAT HAVE PREMATURELY BUDDED DUE TO THE AFOREMENTIONED STREAK OF
UNUSUALLY WARM WEATHER ACROSS THE AREA. HOWEVER INCOMING CLOUDS FROM
AN APPROACHING LOW PRESSURE SYSTEM COULD KEEP TEMPERATURES A FEW
DEGREES WARMER OVERNIGHT. GIVEN THE CIRCUMSTANCES WILL ISSUE A
FREEZE WATCH FOR THE ENTIRE CWA TONIGHT GIVEN THE EXPECTED LOW
TEMPERATURES.
LONG TERM...TUESDAY THROUGH MONDAY
LONGWAVE PATTERN WILL BE DOMINATED BY RIDGING UP THROUGH THE CENTRAL
PLAINS WITH A PROGRESSIVE JET ACROSS THE NORTHERN CONUS. THE JET
WILL SEND A COUPLE WAVES ACROSS WHICH WILL ATTEMPT TO FLATTEN SAID
RIDGE. THESE SYSTEMS WILL MAKE THEIR WAY THROUGH THE GREAT LAKES
THIS WEEK GIVING CHANCES FOR PRECIP AND THUNDERSTORMS. THIS ACTIVITY
WILL ALSO BRING US CLOSER TO A MORE TYPICAL MARCH WITH HIGHS NEAR 50
AND LOWS IN THE 30S FOR THE COMING WEEK.
WE WILL START OFF ON TUESDAY WITH THE SOUTHERN EXTENT OF A CANADIAN
HIGH PRESSURE SYSTEM HOLDING OVER THE GREAT LAKES. THE EASTERLY FLOW
WILL CONTINUE TO ADVECT DRY AIR INTO THE LOW LEVELS. A WAVE ROUNDING
THE TOP OF THE RIDGE OVER THE CENTRAL PLAINS WILL BRING A SURFACE
LOW PRESSURE SYSTEM THROUGH THE STATE TUESDAY AND WEDNESDAY. AN
ELEVATED WARM FRONT WILL MOVE OVER SE MI EARLY ON TUESDAY HELPING TO
SATURATE THE COLUMN ALOFT. THE SFC WARM FRONT WILL LAG A FEW HOURS
BEHIND WHICH WILL KEEP THE BOUNDARY LAYER FROM BECOMING TOO MOIST
AND UNSTABLE THROUGH MOST OF THE AFTERNOON. MODELS SHOW DECENT LAPSE
RATES AND MUCAPE AROUND 500-1000 J/KG MOVING IN AFTER 00Z WED JUST
AHEAD OF THE EARLY MORNING COLD FRONTAL PASSAGE. MODELS ALSO SHOW
THE NOSE OF A SMALL JET MAX LINING UP WITH THE COLD FRONT AS IT
PASSES. WE WILL LIKELY SEE SOME ELEVATED THUNDERSTORM ACTIVITY
TUESDAY NIGHT WITH THIS FRONTAL PASSAGE. PRECIP SHOULD END EARLY
WEDNESDAY MORNING AS AN IMPRESSIVE DRY SLOT LOOKS TO PUSH ACROSS THE
STATE BEHIND THE COLD FRONT.
CANADIAN HIGH PRESSURE WILL BUILD BACK INTO MI FOR THE MIDDLE OF THE
WEEK. NORTHERLY FLOW WILL USER IN A COLDER AIRMASS AGAIN LEADING TO
COOLER TEMPERATURES ON THURSDAY WITH HIGHS STRUGGLING TO REACH 50
DEGREES AND LOW THURSDAY NIGHT ONCE AGAIN FLIRTING WITH THE 30
DEGREE MARK. FROST/FREEZE HEADLINES MAY AGAIN BE NEEDED THURSDAY
NIGHT.
LOW CONFIDENCE FOR THE FORECAST FRIDAY AND INTO THE WEEKEND. LONG
RANGE MODELS ARE SHOWING A WEAK SYSTEM DEVELOPING OVER THE NORTHERN
PLAINS WORKING ITS WAY ACROSS THE SOUTHERN GREAT LAKES. THE 00Z
ECMWF TRENDED DRIER BUT THE GFS IS STILL HOLDING ONTO A WETTER
SCENARIO. AT THIS POINT WILL CONTINUE TO MENTION SLIGHT CHANCE UNTIL
WE CAN BETTER DEFINE THE FEATURE AND PRECIP TIMING.
MARINE...
A COLD FRONT CONTINUES TO MAKE ITS WAY THROUGH THE CENTRAL GREAT
LAKES EARLY THIS MORNING. LESS STABILITY WILL CAUSE WIND SPEEDS TO
INCREASE DURING THE MORNING HOURS. DESPITE SOME BRIEF GUSTS REACHING
GALE FORCE...THESE CONDITIONS HAVE BEEN SHORT LIVED AND DO NOT
WARRANT UPGRADING THE CURRENT SMALL CRAFT TO A GALE WARNING AS WINDS
QUICKLY SUBSIDE BACK TO AROUND 30 KNOTS. THE INCREASED NORTHERLY
WINDS AND FAVORABLE FETCH WILL BUILD WAVES HEIGHTS ON THE SOUTH HALF
OF LAKE HURON. THIS CONTINUES TO WARRANT SMALL CRAFT ADVISORIES FOR
OUTER SAGINAW BAY AND THE NEARSHORE WATERS OF LAKE HURON. ACROSS THE
REST OF THE NEARSHORE AREAS THIS MORNING SURGE OF WINDS WARRANTS
EXTENDING THE SMALL CRAFT ADVISORIES TO LAKE ST. CLAIR AND WESTERN
LAKE ERIE DURING THE MORNING HOURS.
THE PRESSURE GRADIENT WILL SUBSIDE SUBSTANTIALLY THIS
AFTERNOON...ALLOWING THE WINDS AND WAVES TO DROP BELOW SMALL CRAFT
CRITERIA DURING THE EVENING HOURS. A LOW PRESSURE SYSTEM TRACKING
THROUGH THE CENTRAL GREAT LAKES WILL BRING HIGHER WINDS AND WAVES
LATE ON TUESDAY AND INTO TUESDAY NIGHT. AT THIS TIME WINDS AND WAVES
APPEAR TO BE BELOW SMALL CRAFT ADVISORY CRITERIA WITH THIS SYSTEM.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...FREEZE WARNING...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055...UNTIL
10 AM MONDAY.
FREEZE WATCH...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055-MIZ060-
MIZ061-MIZ062-MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-MIZ076-MIZ082-
MIZ083...FROM 10 PM MONDAY TO 9 AM TUESDAY.
FROST ADVISORY...MIZ060-MIZ061-MIZ062-MIZ063-MIZ068-MIZ069-
MIZ070...UNTIL 10 AM MONDAY.
LAKE HURON...
SMALL CRAFT ADVISORY...NEARSHORE WATERS FROM PORT AUSTIN TO PORT
HURON INCLUDING OUTER SAGINAW BAY...UNTIL 10 PM MONDAY.
SMALL CRAFT ADVISORY...INNER SAGINAW BAY...UNTIL 11 AM MONDAY.
LAKE ST CLAIR...
SMALL CRAFT ADVISORY...UNTIL 11 AM MONDAY.
MI WATERS OF LAKE ERIE...
SMALL CRAFT ADVISORY...UNTIL 11 AM MONDAY.
&&
UPDATE.......KURIMSKI
AVIATION.....KURIMSKI
SHORT TERM...KURIMSKI
LONG TERM....DRK
MARINE.......KURIMSKI
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Mar 26, 4:04 AM EDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 404 AM EDT MON MAR 26 2012 MIZ047>049-053>055-060>063-068>070-075-076-082-083-270830- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 404 AM EDT MON MAR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT A FREEZE WATCH IS IN EFFECT TONIGHT. SEE THE LATEST NON- PRECIPITATION WEATHER MESSAGE FOR THE FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY NIGHT AS A LOW PRESSURE SYSTEM TRACKS THROUGH THE NORTHERN GREAT LAKES PULLING A COLD FRONT ACROSS THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-270830- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 404 AM EDT MON MAR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL NEARSHORE WATERS. PLEASE SEE THE LATEST MARINE WEATHER WARNING AND FORECAST MESSAGES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY NIGHT AS A LOW PRESSURE SYSTEM TRACKS THROUGH THE NORTHERN GREAT LAKES PULLING A COLD FRONT ACROSS THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. DRK YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 3:59 AM EDT | Freeze Watch | DTX | Bay, Genesee, Huron, Lapeer, Lenawee, Livingston and 11 more | 6 hr |
Nearby
Freeze Warnings in Michigan, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.